Signature dynamics in general relativity

Dereli, Tekin and Tucker, Robin (1993) Signature dynamics in general relativity. Classical and Quantum Gravity, 10 (2). pp. 365-373. ISSN 0264-9381

Full text not available from this repository.


The authors describe classical models of gravitation interacting with scalar fields whose solutions involve degenerate metrics. Some of these solutions exhibit transitions from a Euclidean domain to a Lorentzian spacetime corresponding to a spatially flat Robertson-Walker cosmology.

Item Type: Journal Article
Journal or Publication Title: Classical and Quantum Gravity
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/3100/3101
Departments: Faculty of Science and Technology > Physics
ID Code: 75063
Deposited By: ep_importer_pure
Deposited On: 07 Aug 2015 11:18
Refereed?: Yes
Published?: Published
Last Modified: 14 Oct 2019 13:20

Actions (login required)

View Item View Item